Translator Disclaimer
February 2001 Uniqueness of the infinite entangled component in three-dimensional bond percolation
Olle Häggström
Ann. Probab. 29(1): 127-136 (February 2001). DOI: 10.1214/aop/1008956325

Abstract

We prove uniqueness of the infinite entangled component for bond percolation on the three-dimensional cubic lattice above the entanglement critical probability. This improves earlier results by Grimmett and Holroyd.

Citation

Download Citation

Olle Häggström. "Uniqueness of the infinite entangled component in three-dimensional bond percolation." Ann. Probab. 29 (1) 127 - 136, February 2001. https://doi.org/10.1214/aop/1008956325

Information

Published: February 2001
First available in Project Euclid: 21 December 2001

zbMATH: 1013.60083
MathSciNet: MR1825145
Digital Object Identifier: 10.1214/aop/1008956325

Subjects:
Primary: 60K35
Secondary: 82B43

Rights: Copyright © 2001 Institute of Mathematical Statistics

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.29 • No. 1 • February 2001
Back to Top